# SDR YYFA2014121100001

- Difficulty date: December 11, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 45,638 hours, 31,591 cycles
- Engine: Pwa JT8D1
- System (JASC): 8011 · Engine Starter
- Part: Circuit Breaker
- Condition: Tripped
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT START VALVE DID NOT OPEN UPON START.  FOUND CIRCUIT BREAKER OF START VALVE TRIPPED, RESET, ALL NORMAL.
